A numerical scheme for the solution of the vector parabolic equation governing the radio wave propagation in straight and curved rectangular tunnels

P Bernardi, D Caratelli, R Cicchetti, V Schena, O Testa

    Research output: Contribution to journalArticleScientificpeer-review

    34 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)3249-3257
    Number of pages9
    JournalIEEE Transactions on Antennas and Propagation
    Issue number10
    Publication statusPublished - 2009


    • conference contrib. refereed
    • CWTS 0.75 <= JFIS < 2.00

    Cite this